# SDR SWAA092149

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 73,182 hours, 54,180 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND PRESSURE DOME WEB CRACKED AT BS 1016, STR 6L.  REPAIRED WEB PER SRM.
